Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Riemann surfaces in complex projective spaces


Authors: Bang-yen Chen and Gerald D. Ludden
Journal: Proc. Amer. Math. Soc. 32 (1972), 561-566
MSC: Primary 53.20; Secondary 30.00
MathSciNet review: 0290262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complex projective line and the complex quadric are the only compact Riemann surfaces in the complex projective plane with constant scalar normal curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.20, 30.00

Retrieve articles in all journals with MSC: 53.20, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0290262-9
PII: S 0002-9939(1972)0290262-9
Keywords: Complex projective space, complex quadric, scalar normal curvature, Kähler manifold, second fundamental form
Article copyright: © Copyright 1972 American Mathematical Society